| Model Number |
0209 |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced thirteen different incidences, which were associated with separate units, involving thirteen different patients.This is the fifth of thirteen reports.Refer to 2028807-2024-00037 for the first report.Refer to 2028807-2024-00055 for the second report.Refer to 2028807-2024-00056 for the third report.Refer to 2028807-2024-00057 for the fourth report.Refer to 2028807-2024-00059 for the sixth report.Refer to 2028807-2024-00060 for the seventh report.Refer to 2028807-2024-00061 for the eight report refer to 2028807-2024-00062 for the ninth report.Refer to 2028807-2024-00063 for the tenth report.Refer to 2028807-2024-00064 for the eleventh report.Refer to 2028807-2024-00065 for the twelfth report.Refer to 2028807-2024-00066 for the thirteenth report.The respiratory therapist reported, the nebulizer(s) did not produce aerosol during use; the nebulizer was replaced; there was no reported injury or delay in care.
Additional Manufacturer Narrative
H6(g): 4756 (appropriate term/code not available): nebulizer the sample is reported to be available but has not yet been received by the manufacturer.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided all information reasonably known as of 04 oct 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
Additional Manufacturer Narrative
Correction: d9; additional information: h2; h6 h6(g): 4756 (appropriate term/code not available): nebulizer.The actual sample, from the reported event was returned and evaluated, no issues were observed on the device during evaluation.Since the reported failure was not reproduced in the lab the root cause could not be determined.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided all information reasonably known as of 29 nov 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced thirteen different incidences, which were associated with separate units, involving thirteen different patients.This is the fifth of thirteen reports.Refer to 2028807-2024-00037 for the first report refer to 2028807-2024-00055 for the second report refer to 2028807-2024-00056 for the third report refer to 2028807-2024-00057 for the fourth report refer to 2028807-2024-00059 for the sixth report refer to 2028807-2024-00060 for the seventh report refer to 2028807-2024-00061 for the eight report refer to 2028807-2024-00062 for the ninth report refer to 2028807-2024-00063 for the tenth report refer to 2028807-2024-00064 for the eleventh report refer to 2028807-2024-00065 for the twelfth report refer to 2028807-2024-00066 for the thirteenth report the respiratory therapist reported, the nebulizer(s) did not produce aerosol during use; the nebulizer was replaced; there was no reported injury or delay in care.